# SDR UPS03841103

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB THRU 26,000 THE MAIN CARGO DOOR SYSTEM "A" LIGHT ILLUM.  THE SENSORS MUNE ON ACARS POPPED UP INDICATING MAIN CARGO DOOR OPEN.  ABOU T 20 SECONDS LATER TWO BANGS WITH ACCOMPANING YAW. A/C PRESS STARTED T O CLIMB.  SLOWED A/C AND STARTED DESCENT. ON FINAL APPROACH ALL THE IN DICATOR LIGHTS WENT OUT.   REMOVED AND REPLACED 51-256 DOOR SWITCH IAW UPS DC8 M.M. 32-70-00. PRESSURIZED A/C UP TO 8.2 PSI IAW UPS DC8 M.M. 21-10-00. MCD "A" SYS LIGHT DID NOT ILLUMINATE AND OPS CHECKED GOOD IAW UPS DC8 M.M. 52-70-00. N/R 632638
